# SDR MWEA070217

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5936034501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ANGLE CRACKED ON LOWER FLANGE APPROXIMATELY AT FRAME STATION 994 LONGERON 20 LEFT, JUST ABOVE FLAP BUS CABLE.  FABRICATED AN INSTALLED ANGLE.
